# SDR CALA2018031200883

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140276226
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR GIRT BAR FAILED THE LEAF SPRING INSPECTION PROCURED. NEW R1 SERVICE DOOR GIRT BAR P/N 140N2762-26, INSTALLED, ACCOMPLISHED ON CARD EA2560-02123 REV D LOG PAGE 6425888 PARTS CHANGE ENTER IN ERROR SLIDE P/N D30654-122 S/N 1242 IS FOR PROCURED SERVICEABLE R1 DOOR SLIDE P/N D30654-122 S/N 1242, INSTALLATION WILL BE ACCOMPLISHED ON CARD EA5210-01364 REV F SEQ 656.
